[Skip to Navigation]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 18.207.108.182. Please contact the publisher to request reinstatement.
[Skip to Navigation Landing]
Article
May 1985

Acute Deafness: A Complication of High-Dose Cisplatin

Author Affiliations

From the Medical College of Georgia, Augusta.

Arch Otolaryngol. 1985;111(5):344-345. doi:10.1001/archotol.1985.00800070096018
Abstract

• Acute, profound cisplatin-induced deafness has rarely been reported. Ototoxic reactions to cisplatin in the past have been subclinical, with most hearing loss occuring in the high-frequency range. A patient was treated with ultra-high-dose cisplatin who suffered acute profound deafness. Methods are suggested for preventing similar complications in other patients given cisplatin in high-dose ranges.

(Arch Otolaryngol 1985;111:344-345)

×